# SDR BJNA9803007

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: 87858201
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OVERHEAT LIGHT FLICKERED ON AND OFF.  REMOVED AND REPLACED CONNECTOR PER BSWM 20-67-14, OPS CHECK NORMAL PER BMM 26-11-0.  (M)
